Ibufen Plus Strip Of 10 Tablets
By INDICA LABORATORIES
10 Tablet(s) in Strip
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely
Ibufen Plus Strip Of 10 Tablets Description
Ibufen Plus Strip Of 10 Tablets is a combination of Ibuprofen and Paracetamol, a pain-relieving medicine.
|You Save||₹3.74 (15% on MRP)|
|Contains||Ibuprofen(400.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)|
Check more medicines with composition as Ibuprofen(400.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
3 Generic Alternate(s)
Contains same composition as Ibufen Plus Strip Of 10 Tablets
- Flexon Strip Of 15 TabletsBy Aristo Pharmaceuticals Pvt Ltd15 Tablet(s) in StripMRP 28.75₹ 24.4423.11% CHEAPER₹ 1.63/Tablet
- Combiflam Strip Of 20 TabletsBy Sanofi20 Tablet(s) in StripMRP 46.05₹ 39.147.55% CHEAPER₹ 1.96/Tablet
- Brupal Forte TabletBy Geno Pharmaceuticals Ltd10 Tablet(s) in StripMRP 13.75₹ 11.6944.81% CHEAPER₹ 1.17/Tablet
Uses of Ibufen Plus Strip Of 10 Tablets
- Treatment of pain & swelling of joints (osteoarthritis & rheumatoid arthritis)
- To relieve pain due to migraine, headache, backache, menstruation, dental conditions and muscle sprain
- To relieve pain after operation and surgical procedures and sports injuries
- To relieve pain and swelling in the spinal cord & due to throat and airways infections
Contraindications of Ibufen Plus Strip Of 10 Tablets
- If you are allergic to Ibuprofen, Paracetamol or other ingredients of this medicine
- If you have a history of allergic reaction due to pain killers like aspirin, etc.
- If you are taking medicines containing Paracetamol or Ibuprofen or other pain medicine
- If you have a history of ulcers or bleeding in the digestive tract
- If you have an active clotting disorder or disorder related to blood supply to the brain
- If you are experiencing fluid loss (due to vomiting, diarrhoea or not drinking enough fluids)
- If you have kidney or liver function problem
- If you are pregnant (last trimester), should not be given to children under 12 years of age (<40kgs)
Side effects of Ibufen Plus Strip Of 10 Tablets
- Stomach pain
- Excessive sweating
- Skin rashes & itching
- Serious allergic reactions (in rare cases)
Precautions and Warnings of Ibufen Plus Strip Of 10 Tablets
Can I take Ibufen Plus Strip Of 10 Tablets during pregnancy?
Pregnant women should not consume this medicine. This medicine can hamper the growth of fetus and can also cause heart and kidney-related problems in the baby. It can delay the labour and increase the duration as both mother and baby are at a risk of bleeding disorders if consumed by pregnant women. Women who are trying to conceive and taking treatment for infertility should not take this medicine.
Can I take Ibufen Plus Strip Of 10 Tablets while breastfeeding?
This medicine passes in breast milk in low concentrations and may not be harmful to the breastfed baby. It can be used for short durations and at lowest possible dose if you are breastfeeding your baby.
Can I drive if I have consumed Ibufen Plus Strip Of 10 Tablets?
You may experience dizziness, drowsiness, fatigue and visual disturbances. Thus, it is advised not to drive when you are taking this medicine and experiencing these signs.
Can I consume alcohol with Ibufen Plus Strip Of 10 Tablets?
You should avoid consuming alcohol along with this medicine. It can increase the risk of liver disease and stomach bleeding.
Other General Warnings
Talk to your doctor if
- If you are an elderly person
- If you have high blood pressure or heart, kidney or liver diseases
- If you may experience stomach bleeding and ulcers after taking this medicine
- If you have a history of or suffering from asthma & nasal allergy
- If you are suffering from an immune disorder, where your immune system acts against the body tissues
- If you have a hereditary disorder like G6PD deficiency or porphyria (blood disorders)
- If you are an alcoholic or recently had a major surgery
- If you are trying to conceive, you should discontinue this medicine
- If you develop skin allergies like rashes, itching, papules, blisters, etc.
Mode of Action of Ibufen Plus Strip Of 10 Tablets
How Does It Work?
This combination acts by interfering with the production of a chemical called prostaglandins which is responsible for swelling and pain. It also controls fever and promotes cartilage matrix synthesis.
Directions for Use of Ibufen Plus Strip Of 10 Tablets
Swallow this tablet with a full glass of water. This medicine can be taken with or without meals but if you have a sensitive stomach, it is preferably taken with meals.
Interactions of Ibufen Plus Strip Of 10 Tablets
Interactions with other medicines
- Other medicines containing paracetamol as there is an increased risk of liver damage
- If you are taking medicines used to treat high blood pressure, this medicine can interfere with their effect
- Medicines like diuretic can lead to kidney damage when taken along with this medicine
- This medicine can increase the levels of lithium and it's side effects
- Medicines used to modify immune response like Ciclosporin & Tacrolimus can result in kidney damage
- Increase the risk of stomach ulcers or bleeding when taken with steroids
- There is a risk of bleeding if you are taking medicines to thin the blood like Warfarin and Coumarin
- Increased risk of fits if you are taking this medicine with antibiotics like Levofloxacin and Ciprofloxacin
- If you are taking medicines for treating diabetes, be cautious about symptoms of low glucose levels like sweating, anxiety, fast heartbeat and hunger pangs
- Medicine used to treat obstruction in gall bladder like cholestyramine should not be consumed before taking this medicine
- Medicines used to treat fits, seizures & depression-like Phenobarbital, Carbamazepine and Phenytoin
- Other medicines like Probenecid, Rifampicin, St. John's Wort, Methotrexate, Aspirin, Digoxin and Zidovudine
Storage and disposal of Ibufen Plus Strip Of 10 Tablets
- Keep this medicine out of the reach of children
- Store this medicine below 30°C
Dosage of Ibufen Plus Strip Of 10 Tablets
- Taking this medicine in high doses may result in serious liver damage, coma and even death
- Other symptoms are headache, nausea, vomiting, stomach pain, diarrhoea, unconsciousness, excitement, coma, dizziness, low blood pressure, fits, difficulty in breathing & weight loss
- If you think you have taken too much of this medicine, contact your doctor immediately or visit the nearest hospital
Missed a Dose
Do not take a double dose if you have missed the dose. Take the next dose as soon as you remember. A minimum of 6 hour gap is recommended between 2 doses.
Dr. Mansi Savla
B. Pharm, PharmD
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: Is this medicine addictive?
A: No, this medicine is not addictive but it is advised not to give this medicine if anyone else has the same condition like you.
Q: What are COX inhibitors? Is Ibufen Plus Strip Of 10 Tablets a COX inhibitor?
A: COX or cyclooxygenase inhibitors block the enzyme cyclooxygenase which secretes substances in injury or illness that promote pain and inflammation. There are 2 forms of this enzyme called COX-1 and COX-2. While some medicines selectively inhibit COX-1 (Aspirin, Indomethacin) or COX-2 (Etoricoxib, Valdecoxib), Ibufen Plus Strip Of 10 Tablets inhibits both the enzymes. Ibufen Plus Strip Of 10 Tablets may increase the intensity of adverse effects when used in combination with other COX inhibitors and hence caution is advised.
Q: Is there anything else I need to know before taking Ibufen Plus Strip Of 10 Tablets?
A: There should be a minimum 6-hour gap between 2 tablets of Ibufen Plus Strip Of 10 Tablets and you should not take more than 3 tablets in 24 hours. It is not recommended to use this medicine for more than 4 days on self-prescription. If you have use for a longer period, consult your doctor. This medicine should not be used in children below 12 years of age and who weigh less than 40 kg. (if >12 yrs old).
Q: Why do pain killers cause gastrointestinal bleeding?
A: Pain killers (NSAIDs) irritate or damage the lining of the stomach which results in stomach bleeding. This lead to formation of ulcers or in perforation. However, this does not occur in normal doses and is especially a concern if you are taking pain killers for a prolonged period or use them more than regularly. The risk of gastrointestinal bleeding, ulcers and perforation is higher with higher doses.
Expires on or After
Other Products from this Brand
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed